# SDR AALA202110134452

- Difficulty date: October 10, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 54,523 hours, 34,683 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Conduit
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN WINDOW DIFFICULT TO OPEN AND CLOSE. MAINTENANCE FOUND THE LEFT HAND SLIDING WINDOW HEAT CORD CONDUIT LOOSE AND BINDING IN LATCH MECHANISM. SECURED CONDUIT PER AMM 56-12-11.
